# SDR 2004FA0000885

- Difficulty date: November 19, 2004
- Submitted: November 19, 2004
- Operation: General aviation
- Aircraft: N773TP
- Make and model: Beech 200BEECH
- Aircraft serial: BB1722
- Aircraft time: 1,594 hours, 1,935 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Servo
- Part number: 1900741
- Part serial: 0011064
- Condition: Binding
- Location: Rudder
- Part time: 1,594 hours, 1,935 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER BOOST SYSTEM DID NOT TEST PROPERLY WHEN THE RIGHT ENGINE WAS BROUGHT UP TO POWER.  FOUND THE RIGHT RUDDER BOOST SERVO BELLOWS WAS HANGING UP IN THE SERVO.  WOULD NOT RETRACT ALL THE WAY.  REPLACED THE SERVO AND SYSTEM OPERATED NORMALLY.
